MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM; DBS BUR HOLE COVER

ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM; DBS BUR HOLE COVER
Model Number 6010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference# 1627487-2019-13335, 1627487-2019-13332, & 1627487-2019-13334.It was reported that the patient had an infection at the right extension cover and left extension/lead connection is located.The patient was given a course of oral antibiotics in addition to intraoperative iv antibiotics.
 
Event or Problem Description
Further follow-up indicates the infection has resolved.
 
Additional Manufacturer Narrative
A review of the lot history record identified no manufacturing nonconformities issued to the reported device that would have contributed to this event.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM
Common Device Name
DBS BUR HOLE COVER
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9385978
Report Number1627487-2019-13333
Device Sequence Number2207657
Product Code MHY
UDI-Device Identifier05414734403061
UDI-Public05414734403061
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2019
Device Model Number6010
Device Catalogue Number6010
Device Lot Number6220713
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer01/07/2020
02/03/2020
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date01/26/2020
02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS EXTENSION (2); DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient Weight50